# SDR SWAA2022060901147

- Difficulty date: April 30, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 60,414 hours, 35,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FCB FLOOR TO SIDEWALL SUPPORT AT FASTENER HOLES COMMON TO FLOOR AND SIDEWALL PANEL INSTALLATION. BS500A TO BS500D; RBL21; WL156 / [01] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 AND IDENTIFICATION IAW SRM 53-30-53-0I-2 IDENTIFICATION 2;[02] UPDATE STEP 1-4;[03] CERTIFIED CORRECTIVE ACTION 1-2.;[04] VERIFIED STEPS 1-4.;[05] VERIFIED CORRECTIVE ACTION 1.;[06] FABRICATED LOCATED AND DRILLED FCB NEW TO SIDEWALL SUPPORT BS 500A TO BS 500D ;RBL 21;WL 156; MATERIAL USED BAC1496-444#7075T62 LOT#1487676-1 IAW SRM 51-40-05 AND DWG 143A7501 REV:A;APPLY CHEMICAL CONVERSION COATING AND PRIMER.;[07] CERTIFIED CORRECTIVE ACTION 6.;[08] VERIFIED CORRECTIVE ACTION 6.;[09] APPLIED CHEMICAL CONVERSION COATING AND PRIMER FCB FLOOR TO SIDEWALL SUPPORT BS 500A TO BS 500D RBL 21; WL 156 IAW SRM 51-20-01 AND AMM 51-21-72-370-804.;[10] CERTIFIED CORRECTIVE ACTION 9.;[11] VERIFIED CORRECTIVE ACTION #9;[12] TASK COMPLETE
